# SDR WWMA9500029

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 1379305A155
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3372 (LAX/OXR), PILOT REPORTED DURING FLIGHT THE HYDRAULIC GAUGES WENT TO ZERO AND WAS CONFIRMED WHEN THE GEAR OR FLAP EXTENDED.  THE MAIN BRAKE PRESSURE WAS AROUND 600 PSI AND THE EMERGENCY WAS 2000 PSI.  THE GEAR WAS PUMPED DOWN USING THE EMERGENCY EQUIPMENT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND THE RIGHT MAIN GEAR UPLINE BROKEN.  MAINTENANCE REMOVED AND REPLACED MLG UPLINE IAW AMM 32-10-31 AND PERFORMED GEAR RETRACTION CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
